Tag Archives: Bruises from Warfarin

Black and Blue From Head to Toe

Well almost from head to toe. At least not on my face. The added benefit  downside of taking Warfarin is that it truly thins the blood.  I am getting bruises where I never thought I would get a bruise.  I have bruises on my wrists, on the back of my arms, on my stomach and sides, and on the top of my feet.

I have these little bruises all over my body.

I have these little bruises all over my body.

I woke up to find this bruise two days ago. It is on the inside of my leg.

I woke up to find this bruise two days ago. It is on the inside of my leg.

I have no idea how I got this bruise on the top of my foot.

I have no idea how I got this bruise on the top of my foot.

I met yesterday with my hematologist. She had a long conversation with the radiologist. They believe it is a chronic thrombosis most likely from when I was spending so much time sitting back in May and June. However, since they cannot rule out an acute thrombosis, I am on Warfarin until just before Christmas. I asked about the bruises and she just said that it was the downside of the Warfarin. Every time I turn around there is a new bruise that I am discovering.

In six months I will have an other ultrasound done on my leg and meet with the doctor so there is a record in case I have another issue of swelling. I am still dealing with swelling of my ankle and calf.  I need to order a compression stocking to see if it will help.  Has any one had experience with compression stockings? I have found one version (a trouser sock) that does not have latex in it. I still don’t know if I will be able to tolerate the trouser sock.  I guess I will find out when I get it.

Advertisements